MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Zonular Dehiscence (2698)
Date of Event 04/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that during surgery while dialling the lens to the final axis, zonurlysis happened.Subsequently the lens was removed during initial procedure and completed with a backup sulcus lens.
 
Additional Manufacturer Narrative
Corrected information provided in b.5.Additional information has been provided in d.9.,h.3., h.6., and h.11.The lens was returned positioned incorrectly (posterior surface up) in the lens case inside the lens carton.Viscoelastic and blood were dried on the lens.One haptic was broken in the gusset area.The broken haptic was returned adhered in dried viscoelastic to the posterior optic surface.The other haptic was cut in distal tip edge area.The optic has a large area of the edge that was broken, and not returned.Qualified associated products were indicated.Haptic and optic damage were observed.It cannot be confirmed if the damage occurred during the reported dialing the lens or if the damage occurred during insertion or removal.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received and stated the patient had zonulysis happened when dialing the lens to the final axis.

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21273049
Report Number1119421-2025-00254
Device Sequence Number19812378
Product Code MJP
UDI-Device Identifier00380652250986
UDI-Public(01)00380652250986(17)280211(11)230213(10)15589045
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSN6AT5
Device Catalogue NumberSN6AT5.195
Device Lot Number15589045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACKUP SULCUS LENS; DISCOVISC OPHTHALMIC VISCOSURGICAL DEVICE; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH III IOL DELIVERY SYSTEM, INJECTOR
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale